# SDR DALA2016082506195

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 38,920 hours, 32,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB STA 936-946, RBL 60 HAS CORROSION.  BLENDED OUT ALL SIGNS OF CORROSION.  TREATED AND PRIMED AREAS OF REPAIR, BLEND IAW SRM 51-10-04, MATERIAL LOSS WAS OUT OF LIMITS AT RT CUSP WEB STA 936-946, RBL60, FABRICATED, DRILLED, AND INSTALLED A PRIMARY DOUBLER AND RING DOUBLER OVER AREA OF BLEND OUT IAW SRM 53-00-55, CONFIGURE 7027, FIG 216, REPAIR 4.
